# SDR AALA201710129007

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 53,800 hours, 20,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: DHE1141
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT BATTERY FAULT ON CIDS PANEL.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY.
